# SDR AALA201708299025

- Difficulty date: August 27, 2017
- Submitted: August 29, 2017
- Operation: Air carrier
- Aircraft: N828AA
- Make and model: Boeing 787-9
- Aircraft serial: 40648
- Aircraft time: 520 hours, 64 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Condition: Discharged
- Location: Flashlight
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED. EMERGENCY FLASHLIGHT INOP. REPLACED EMER FLASHLIGHT BATTERY IAW AMM 25-64 -00.
